Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 228–232 (Mi umn4366)  

A lemma on hyperbolic fixed points of diffeomorphisms

J. K. Moser


Full text: PDF file (293 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 236–241

Bibliographic databases:

UDC: 519.9
MSC: 58D05, 37D10, 15A18, 58C40, 26B35, 26Dxx
Received: 25.09.1973

Citation: J. K. Moser, “A lemma on hyperbolic fixed points of diffeomorphisms”, Uspekhi Mat. Nauk, 29:2(176) (1974), 228–232; Russian Math. Surveys, 29:2 (1974), 236–241

Citation in format AMSBIB
\Bibitem{Mos74}
\by J.~K.~Moser
\paper A~lemma on hyperbolic fixed points of diffeomorphisms
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 228--232
\mathnet{http://mi.mathnet.ru/umn4366}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=423421}
\zmath{https://zbmath.org/?q=an:0306.34060|0299.34062}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 236--241
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003858}


Linking options:
  • http://mi.mathnet.ru/eng/umn4366
  • http://mi.mathnet.ru/eng/umn/v29/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:280
    Full text:133
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022